# SDR DHL2005760004

- Difficulty date: January 25, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE AUTO-SHUTDOWN WHEN NR 2 ENGINE WAS STARTED.  RESTARTED NR 1 ENGINE, NO DEFECTS NOTED.
